# SDR 97ZZZX3187

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Engine: Cont LTSIO360KB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 653136
- Condition: Cracked
- Location: Fillet Area
- Part time: 3,523 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS COMPONENT CAME OUT OF AN IN STOCK ENGINE.  CRANKSHAFT FAILED UT INSPECTION PER TCM MHS-200.  ALL 4 FILLET AREAS HAD INDICATIONS IN EXCESS OF 40 PERCENT FSH.
